MAUDE Adverse Event Report: INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL VLV ONLY; CERTAS PLUS SMALL & RA

INTEGRA LIFESCIENCES SWITZERLAND SAR CRTS SM IL VLV ONLY; CERTAS PLUS SMALL & RA
Model Number 828810PL
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
3 of 5 reports (different patients, different certas valves, same facility).Other mfg report numbers: 3013886523-2023-00147.3013886523-2023-00148.3013886523-2023-00150.3013886523-2023-00151.A facility reported a certas plus (id 828810pl) was implanted on (b)(6) 2023.The valve has no flow when checked with manometer on back table, therefore, it was removed on (b)(6) 2023 and the issue was resolved.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Certas valve (id 828810pl) was returned for evaluation.Device history record (dhr)- the product code 82-8810pl with lot 6604068 conformed to the specifications when released to stock.Failure analysis - the position of the cam when valve was received was at setting 2.The valve was visually inspected and no defect was noted.The valve was hydrated.The valve passed the test for programming, occlusion, leak, reflux, and pressure.The valve functions.No root cause could be determined as the technician could not confirm any problem with the valve at the time of investigation.The possible root cause for the issue reported by the customer was probably due to after steam sterilization the ruby ball sticks to the ruby seat¿ potential effect(s) of failure include ¿'excessive pressure required to flush the valve pre-procedure ("valve popping).

Brand Name
CRTS SM IL VLV ONLY
Common Device Name
CERTAS PLUS SMALL & RA
Manufacturer (Section D)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
rue girardet 29
le locle
SZ 
Manufacturer (Section G)
INTEGRA LIFESCIENCES SWITZERLAND SAR
rue girardet 29
ch-2400
le locle
SZ  
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key16942085
Report Number3013886523-2023-00149
Device Sequence Number12515830
Product Code JXG
UDI-Device Identifier10381780529316
UDI-Public(01)10381780529316(17)270831(10)6604068
Combination Product (Y/N)N
PMA/510(K) Number
K182265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number828810PL
Device Catalogue Number828810PL
Device Lot Number6604068
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2023
Supplement Date Received by Manufacturer07/05/2023
Initial Report FDA Received Date05/16/2023
Supplement Report FDA Received Date07/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown